On the decomposition of Haar measure in compact groups
Fundamenta Mathematicae, Tome 49 (1960) no. 2, pp. 119-127
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
R. Ranga Rao 1 ; V. Varadarajan 1
@article{10_4064_fm_49_2_119_127,
author = {R. Ranga Rao and V. Varadarajan},
title = {On the decomposition of {Haar} measure in compact groups},
journal = {Fundamenta Mathematicae},
pages = {119--127},
year = {1960},
volume = {49},
number = {2},
doi = {10.4064/fm-49-2-119-127},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-49-2-119-127/}
}
TY - JOUR AU - R. Ranga Rao AU - V. Varadarajan TI - On the decomposition of Haar measure in compact groups JO - Fundamenta Mathematicae PY - 1960 SP - 119 EP - 127 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-49-2-119-127/ DO - 10.4064/fm-49-2-119-127 LA - en ID - 10_4064_fm_49_2_119_127 ER -
R. Ranga Rao; V. Varadarajan. On the decomposition of Haar measure in compact groups. Fundamenta Mathematicae, Tome 49 (1960) no. 2, pp. 119-127. doi: 10.4064/fm-49-2-119-127
Cité par Sources :